Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 43, Number 10

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 43, Number 10 (1937)
Bull. Amer. Math. Soc. 43 (1937)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 43, Number 10 (1937)
Bull. Amer. Math. Soc. 43 (1937)
More Information
Full-text PDF    
Boundary value problems of the calculus of variations
W. T. Reid.
Bull. Amer. Math. Soc. 43 (1937), 633-666
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563613
$p$-algebras of exponent $p$
Nathan Jacobson.
Bull. Amer. Math. Soc. 43 (1937), 667-670
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563614
Concerning normal and completely normal spaces
F. B. Jones.
Bull. Amer. Math. Soc. 43 (1937), 671-677
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563615
On an integral equation with an almost periodic solution
B. Lewitan.
Bull. Amer. Math. Soc. 43 (1937), 677-679
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563616
An indecomposable limit sum
N. E. Rutt.
Bull. Amer. Math. Soc. 43 (1937), 680-685
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563617
Cyclic relations in point set theory
E. C. Stopher Jr..
Bull. Amer. Math. Soc. 43 (1937), 686-694
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563618
A condition that a first Boolean function vanish whenever a second does not
J. C. C. McKinsey.
Bull. Amer. Math. Soc. 43 (1937), 694-696
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563619
Concerning special centers of projection for an algebraic space branch
W. S. Turpin.
Bull. Amer. Math. Soc. 43 (1937), 697-702
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563620
A note on the Cesàro method of summation
J. H. Curtiss.
Bull. Amer. Math. Soc. 43 (1937), 703-708
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563621
Inequalities satisfied by a certain definite integral
G. H. Hardy and Norman Levinson.
Bull. Amer. Math. Soc. 43 (1937), 709-716
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563622
Note on a theorem characterizing geodesic arcs in complete, convex metric spaces
L. M. Blumenthal.
Bull. Amer. Math. Soc. 43 (1937), 717-719
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563623
A transformation associated with the trisecants of a rational twisted quintic curve
L. A. Dye.
Bull. Amer. Math. Soc. 43 (1937), 719-723
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563624
The resultant matrix of two polynomials
M. M. Flood.
Bull. Amer. Math. Soc. 43 (1937), 724-729
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563625
On symmetric determinants
W. V. Parker.
Bull. Amer. Math. Soc. 43 (1937), 730-732
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563626
$p$-algebras over a field generated by one indeterminate
A. A. Albert.
Bull. Amer. Math. Soc. 43 (1937), 733-736
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563627
The four-vertex theorem for a certain type of space curves
W. C. Graustein and S. B. Jackson.
Bull. Amer. Math. Soc. 43 (1937), 737-741
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563628
Proof of the non-isomorphism of two collineation groups of order 5184
F. A. Lewis.
Bull. Amer. Math. Soc. 43 (1937), 742-744
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563629